# SDR A6WA200440128

- Difficulty date: August 30, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 601R330501
- Part serial: 0350
- Condition: Lack Of Lube
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUT HANDLE IS STUCK.  LUBRICATED OUTER HANDLE SHAFT, WORKED HANDLE FREE AND LUBED SHAFT WITH DC33.  (M)
